Women who don't have BRCA mutations could have other high-risk genes that affect treatment choices
by DaddysGirl_3 on Fri Mar 25, 2011 02:20 AM
My dad has recently developed strong leg and arm tremors that he cannot control. His NO told us that it is a result of where his newest tumor is located and causing trouble with his motor functions. Has anyone else experienced this? They are so strong that we can't stop them by trying to hold his leg or arm in place. It reminds me of my grandfather who had Parkinson's Disease with the speed of the tremors. They are not painful, and the NO said it is just a progression that will eventually get worse, but I was wondering if anyone else had been through this and had any suggestions. Thanks!
by inittogether on Fri Mar 25, 2011 01:08 PM
YES....YES...YES!!!! Keith's tumor is on the right motor strip, & he had HUNDREDS of focal seizures/tremors in his left leg August through December. Standing up...sitting down....lying down....walking....so maddening.
They put him on massize seizure meds & they didn't stop but maybe they were less severe with the meds. After a while Keith could say where it started...in the ankle...behind the knee & I could apply pretty good pressure & sometimes make it stop. It is hard to discern between clonus which is muscular & focal seizures which are neurological.
They were limited to his left leg & up into his abdomen until December when we had swelling & recurrence & they began to involve the left side from head to toe.....really severe really scary. I would have to get him onto the floor & just protect him from injury....don't try to stop the movement, but just try to keep him from injury.
GOOD NEWS....he has been seizure free since December 15th! Between increased seizure meds, Dex & Avastin, the swelling is all gone & recurrence SUBSTANTIALLY reduced!
This is something to live with.....plus they fatigue the muscles so badly. Keith is still dealing with a left leg that will not support his weight due to all of the seizure activity.
HOpe you get some meds....Avastin...whatever to reduce the swelling that is most likely causing these!
We feel your pain....man do we feel it! Let me know if you have any questions!
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.